| Model Number |
MMT-723NAL |
| Medical Device Problem Codes |
Excess Flow or Over-Infusion (1311); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer called and reported that their insulin pump was delivering more insulin than necessary.The customer¿s blood glucose level was unknown at the time of the incident.The customer reported the pump was rejecting new batteries, had a scratched display.Troubleshooting was not completed as the customer declined.The insulin pump will not be returned for analysis.